MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER
Model Number ATG80164
Medical Device Problem Codes Leak/Splash (1354); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one atlas gold pta dilatation catheter was returned for evaluation.During the visual evaluation, the balloon was noted to have detached from the catheter and was not returned for evaluation.No other anomalies were noted.No functional testing was performed due to the condition of the device returned for evaluation.Therefore, the investigation remains inconclusive for the reported leak as the functional testing couldn¿t be performed due to the condition of the device for evaluation.However, the investigation was confirmed for the identified balloon detachment as the balloon was noted to be completely detached from the catheter and was not returned for evaluation.A definitive root cause for the reported leak and identified balloon detachment could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.Expiry date: 08/2024.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the balloon allegedly had leak.There was no reported patient injury.

Brand Name
ATLAS GOLD
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15649138
Report Number2020394-2022-00829
Device Sequence Number11395541
Product Code DQY
UDI-Device Identifier00801741060816
UDI-Public(01)00801741060816
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATG80164
Device Catalogue NumberATG80164
Device Lot Number93VF0068
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2022
Initial Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown